1 Publication

[1]
2016 | Journal Article | IST-REx-ID: 1292   OA
Computing the Thurston–Bennequin invariant in open books
S. Durst, M. Kegel, M.D. Klukas, Acta Mathematica Hungarica 150 (2016) 441–455.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

1 Publication

[1]
2016 | Journal Article | IST-REx-ID: 1292   OA
Computing the Thurston–Bennequin invariant in open books
S. Durst, M. Kegel, M.D. Klukas, Acta Mathematica Hungarica 150 (2016) 441–455.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed